# SDR DSF2003F00000

- Difficulty date: January 2, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N440S
- Make and model: Piper PA-31T2
- Aircraft serial: 31T8166016
- Engine: Pwa PT6*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Rod End
- Condition: Seized
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CONTROL ENGINE WITH POWER LEVER.  ACCESS TOTAL INFLIGHT FEATHERING.  FUEL CONTROL LINKING ROD END SEIZED, PREVENTED OPERATION OF FCU.
